# SDR SWAA2022120979719

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP LOWER SIDEWALL PANEL BATTERY PACK EMERGENCY EXIT DOOR LH SIDE AT PASSENGER CABIN.   REPLACED LOWER SIDEWALL PANEL BATTERY PACK EMERGENCY EXIT DOOR LH SIDE AT PASSENGER CABIN IAW AMM-33-51-06-960-805.  TESTED OK.
